# SDR AALA202410198847

- Difficulty date: September 16, 2024
- Submitted: October 19, 2024
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 78,110 hours, 32,105 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Lt Wing Slat
- Component: Slat, Airbus
- Component part number: D5746016800600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING #1 SLAT UPPER SKIN LOWER SURFACE WORN AT TRACK RIB 2 / WFX 1244. REPAIRED SLAT PER EA 358346.
